Some properties of $A$-entropy
Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 327-334
Cet article a éte moissonné depuis la source Math-Net.Ru
The connection of $A$-entropy $h_A(T)$ with the spectrum $T$ of a dynamical system is considered. It is found that $\sup\limits_{\{a\}}h_A(T)$ assumes the value $\infty$ or the $\log k$ value where $k$ is a natural number.
@article{MZM_1969_5_3_a6,
author = {B. S. Pitskel'},
title = {Some properties of $A$-entropy},
journal = {Matemati\v{c}eskie zametki},
pages = {327--334},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a6/}
}
B. S. Pitskel'. Some properties of $A$-entropy. Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 327-334. http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a6/